# SDR ASAA1198728

- Difficulty date: January 1, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 29,002 hours, 11,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT DOUBLER RT TOP CORNER BENT OUT.  REPAIR PER SRM 737 900 / EA 900 52EA 04526.
